MathSciNet Relay Station
MathSciNet bibliographic data
MR868962 47H10
Das, G.; Debata, J. P. Fixed points of quasinonexpansive mappings. Indian J. Pure Appl. Math. 17 (1986), no. 11, 1263–1269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement